# SDR USAASB96055

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 35,915 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT NR 571 - CLT - NR 1 ENGINE WAS SHUT DOWN IN FLIGHT.  LOUD BANG WAS HEARD AND SHORTLY THERE AFTER THE ENGINE FAILED.  NO FIRE WARNING OR OTHER INDICATIONS WERE NOTED.  TOTAL SINGLE ENGINE TIME WAS APPROXIMATELY 30 MINUTES.  MAINTENANCE REPLACED NR 1 ENGINE ASSEMBLY PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK NORMAL.  (M)
